Opuscula Math. 37, no. 4 (2017), 479-490

Opuscula Mathematica

On Fibonacci numbers in edge coloured trees

Urszula Bednarz
Dorota Bród
Anetta Szynal-Liana
Iwona Włoch
Małgorzata Wołowiec-Musiał

Abstract. In this paper we show the applications of the Fibonacci numbers in edge coloured trees. We determine the second smallest number of all \((A,2B)\)-edge colourings in trees. We characterize the minimum tree achieving this second smallest value.

Keywords: edge colouring, tree, tripod, Fibonacci numbers.

Mathematics Subject Classification: 11B37, 11C20, 15B36, 05C69.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Urszula Bednarz, Dorota Bród, Anetta Szynal-Liana, Iwona Włoch, Małgorzata Wołowiec-Musiał, On Fibonacci numbers in edge coloured trees, Opuscula Math. 37, no. 4 (2017), 479-490, http://dx.doi.org/10.7494/OpMath.2017.37.4.479

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.